Side effects of going off accutane

 Category: accutane

Questions and Answers

After you have taken Accutane how long does it take for the side effects to wear off/ go away?

I have been on accutane for 5 months now and have just finished my treatment, how long does it take for the side effects to go away...ive heard from 4 days to about a month? clearly sumones not rite there?
Any help is appreciated.

my friend just got off of accutane, and her side effects went away in about two weeks or so.
like, the dry skin and bloody noses and stuff.


ps.
congrats on new clear skin! that stuff WORKS.

ACCUTANE-SIDE EFFECTS? ADVICE?

I'm considering starting Accutane. I have frequent acne on my face & back and nothing else seems to work. Can anyone share their experiences with it? Side effects? Long term effects? Does the acne stay off once you stop using Accutane?


--Thanks!!!

I have been on it for 1 1/2 months now and I am really pleased with the results! I have acne like you do and it has already cleared up a bit. For the first week or so my acne got worse and then it started clearing up. My skin and lips got really dry (nothing Cetiphil face wash and Eucerin Aquaphor on your lips wont fix!) My hands and fingertips got dry too, but my doctor gave me special lotion for that. A few nose bleeds here and there, nothing big. I have acne severly bad. Like not a 1/4 of and inch of my face is not covered, and it has gotten better. I have not had a new breakout since and the old stuff is clearing up. I would highly recommend it. Its a pain, but so worth it! Good luck!

After-the-fact Accutane side effects?

I've been off Accutane for about 2 months now.
My lower back is killing me. When I get cold, my bones ache, like while I was on Accutane.
My joints are a lot better, but my lower back is still driving me crazy!
Any suggestions to make it better? (besides ibuprofen or a heating pad)

Go to a GOOD chiropractor. Like contact your docter and schedule an appointment with the best chiropractor in ur area.

Good luck

How can I minimize the side effects of accutane?

I wanted to try it so badly and now I am afraid to start! I know that it is temporary, but I am afraid of it getting worse before it gets better. Is there anything I can do to help look fairly normal during treatment? I am a teacher, and I just can't stand the idea of everyone staring at me for three hours a day twice a week with my acne worse and my skin peeling off...

Lipchap, moisterize your face and drink plenty of water.
Also wash your face. Accutane just puts your acne at rest so in a year or so your acne could come back.

anyone personally had severe or moderate side effects from ACCUTANE?

i have had severe acne for about 8 years now, and am seriously sick of never taking my shirt off because of embarrassment of my back. cant cover up my face, and i'm not becoming a muslim, lol.
anyone tried this drug? i was reading the warnings, and they are pretty serious!! does this stuff just happen to 1 out of 1000 people, or are the side effects common? cuz i sure dont wanna be that 1 out 1000 that has the effects....

i went on it in 10th grade (i'm 23 now) and i was terrified at first! but i finally decided to do it since i couldn't stand my acne. the only thing that happened to me was my skin was EXTREMELY dry. like it would crack and bleed. Just keep vaseline around or some really good lotion like Lubriderm (the vitamin e one) that helps alot. Just drink lots of water as well. now i have perfect skin!!

reverse side effects of accutane?

hi i took accutane for severe acne when i was the ages of 15, 17 and 18....ive been off it for 2 years and i dont get sever ance anymore...but ive noticed that my skin is always dry and it irrites easily...and its kinda dull......also my hair doesnt seem like its as thick around the temples and front...no bald spots but its thinner there compared to the back of my head and the colour of it is more dull. also i do get depressed and down for no reason really... also i think that these problems can be reversed? once it leaves your system? also what possible steps can i do to reverse thess side effetcs? im not gunna take accutane again..what about detoxifying your body to get the accutane completley out of your system? change in diet? exercise? all input is well appreciated thanks in advance

I took Accutane about 4 years ago. It shrinks the oil glands in your face, which may be the cause of the dryness. Use a daily moisteriser like Neotrogena to fix that.
I don't think the rest of your problems have anything to do with Accutane, especially since you've been off it for 2 years. It doesn't stay in your system to prevent acne, once it shrinks the glands it's out. Depression can be helped by exercise, but if you continue to feel down for long periods and for no reason than you should talk to your doctor.

Is blood in your urine while on accutane a common side effect?

I am almost finished my third month on accutane. I have been doing great on it except the past day and a half i have been urinating blood. Is this a common side effect or is something wrong? Im probably going to call my derm tomorrow but I just don't want him to take me off of the medicine after all this work. It has done wonders for me and to have to stop it in the middle would suck =(

That's definitely not a common side effect. You should call your derm as soon as possible. I know what you mean about not wanting to be taken off the drug, but it would be better to be taken off of it for a period of time than possibly have far worse things than acne happen to you. And if you do get taken off it, it will most likely be for a short period of time and you will get back on it. Accutane stays in the system for a month so if you get back on it within that amount of time you should be fine. Hope everything goes well.

blog comments powered by Disqus